# SDR AALA202010279003

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 85,552 hours, 10,976 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 99C55480101
- Condition: Leaking
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLUID LEAKING FROM 1R DOOR HANDLE.  APPEARS TO BE LEAKING FROM DOOR ASSIST PISTON.  SUPPLEMENTAL REPORT: REMOVED AND REPLACED DOOR SNUBBER PER 52-11-08.
